# SDR 96FDEA00297

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 45838
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) ON LOWER FLANGE OF FLOORBEAM IN NUTPLATE HOLES AT BS 620 LBL 20 TO RBL 26 WL 200.  REPAIRED FLOORBEAM BS 620 LBL 20 TO RBL 26 WL 200 IAW FEDEX SRM 53-10-8.
